Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Bells palsy on left side of face, pregnant. Taking steroids, eye and lip twitches. Cause of worry?

HI, I am 7 months pregnant. I got diagnosed with Bell Palsy on the left side of my face on Sunday. I was advised to take steroids 10 mg. Neurologist has asked me to see him next week saying that I should be fine till then.I have also started facial exrercises.Today I have been sensing flickering in the eyes and the lips would not close earlier are closing now feel a bit heavy only at times. Does this mean that I am Improving? Or is there something I need to worry about.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Based on the information provided you are having flickering in eyes and now able to close the lip, its very good sign and strong reason to believe that you are IMPROVING.

In bells Palsy one nerve is being compressed or injured , but in your case its seems like it got COMPRESSED and the STEROIDS will help REDUCING the swelling leading to get the nerve back to it original function.

Here is some information about nerves, I think it will help you in understanding it better, nerves are like electric wires which conducts electricity form main switch to appliance in the same fashion the nerves collects information from surrounding and sends the information to brain to analysis, for example if you put your leg in fire, the nerve will say its hot, the information passes to brain and brain will reply to remove the leg from the fire its very fast process, as it happens in fraction of second.

Hope it helps.
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor